# SDR NACA20100001

- Difficulty date: January 31, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 63,417 hours, 48,502 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623097
- Part serial: DL99
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAINS SIDE WINDOW MULTIPLE CRACKS & FIRE (SPARKS).  REPLACED L2 WINDOW.  REF: B737-200 MM 56-12-11.  CHECKED GOOD.
